RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 22, Number 1  


Leonid Aleksandrovich Yanovich (to the 80th birthday)
I. V. Gaishun, A. D. Egorov, P. I. Sobolevskii
3
An analysis of behavior of fuzzy differential equations with switching solutions
A. S. Bychkov
6
Optimal Banach function space generated with the cone of nonnegative increasing functions
M. L. Goldman, P. P. Zabreiko
24
First and second necessary optimality conditions for a discrete optimal control problem with nontransitive performance index
V. V. Gorokhovik
35
The complexity for the problems of covering of a graph with the minimum number of complete bipartite subgraphs
O. I. Duginov
51
On composed approximate formulas for expectations of functionals of random processes
A. D. Egorov
70
Algorithms for finding an independent $\{K_1,K_2\}$-packing of maximum weight in a graph
V. V. Lepin
78
New implementation of the FD-method for Sturm–Liouville problems with Dirichlet–Neumann boundary conditions
V. L. Makarov, N. N. Romaniuk
98
Evaluation of expectation of a functionals depending on the solution of linear stochastic equations
V. B. Malyutin
107
The case a non self-conjugated problem with a posteriori choice of parameter regularization for implicit iteration method for solution of the linear equations with approximately operator
O. V. Matysik
115
A gradient descent method for solving of one class of nonlinear multiparameter eigenvalue problems
V. V. Khlobystov, B. M. Podlevskyi, O. S. Yaroshko
122
Труды Института математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020